Armenian Journal of Mathematics

Items where Year is 2013

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 13.

Aramyan, Rafik (2013) A representation for convex bodies. Armenian Journal of Mathematics, 5 (1). pp. 69-74. ISSN 1829-1163

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163

Vamshee Krishna, D. and Ramreddy, T. (2013) Coefficient inequality for certain subclass of analytic functions. Armenian Journal of Mathematics, 4 (2). pp. 98-105. ISSN 1829-1163

Poghosyan, Lusine (2013) Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5 (2). pp. 123-138. ISSN 1829-1163

Misaghian, Manouchehr (2013) Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$. Armenian Journal of Mathematics, 5 (1). pp. 58-68. ISSN 1829-1163

Poghosyan, Suren (2013) Gibbs distributions of quantum systems: Cluster expansions and asymptotics of the partition function. Other thesis, Institute of Mathematics.

Bhat, V. K. (2013) Minimal prime ideals of $\sigma(*)$-rings and their extensions. Armenian Journal of Mathematics, 5 (2). pp. 98-104. ISSN 1829-1163

Melik-Adamyan, Perch (2013) On Some Analytic Operator Functions in the Theory of Hermitian Operators. Armenian Journal of Mathematics, 5 (2). pp. 75-97. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade approximation. Armenian Journal of Mathematics, 4 (2). pp. 49-79. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

Mao, Hua and Hui, Liu (2013) The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5 (1). pp. 26-33. ISSN 1829-1163

This list was generated on Wed Apr 26 08:07:49 2017 AMT.